Alert archive / New Mexico / Wind Advisories in 2013
Wind Advisory 36, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Oct 31, 2013, 4:59 AM MDT. It took effect at Oct 31, 2013, 11:00 AM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2013, 4:59 AM MDT (10:59 UTC)
- In effect from
- Oct 31, 2013, 11:00 AM MDT
- Expired
- Oct 31, 2013, 7:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
343 WWUS75 KABQ 311059 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 459 AM MDT THU OCT 31 2013 ...POCKETS OF STRONG WINDS TODAY PORTIONS OF CENTRAL AND SOUTH CENTRAL HIGHLANDS... .STRONG WINDS ALOFT WILL TRANSLATE TO A GOOD DEGREE DOWN TO THE SURFACE TODAY...ESPECIALLY AS DAYTIME HEATING INCREASES. THIS WILL RESULT IN AREAS OF STRONG WEST TO NORTHWEST SURFACE WINDS. NMZ523-526-539-312200- /O.NEW.KABQ.WI.Y.0036.131031T1700Z-131101T0100Z/ CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- 459 AM MDT THU OCT 31 2013 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING. * LOCATION...CENTRAL HIGHLANDS...SOUTH CENTRAL MOUNTAINS AND EASTERN LINCOLN COUNTY. * WINDS...WEST TO NORTHWEST INCREASING TO 25 TO JUST OVER 35 MPH SUSTAINED...WITH GUSTS BETWEEN 40 AND 50 MPH. * TIMING...STRONGEST WIND SPEEDS MOST LIKELY BETWEEN 1 PM AND 6 PM MDT TODAY. * VISIBILITY...BRIEF REDUCTIONS DOWN TO BETWEEN 3 AND 5 MILES AT TIMES DUE TO BLOWING DUST. * LOCAL IMPACTS...GUSTY WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 43
2 follow-up statements
534 WWUS75 KABQ 312117 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 317 PM MDT THU OCT 31 2013 ...STRONG WINDS CONTINUE ACROSS PORTIONS OF CENTRAL NEW MEXICO... .STRONG NORTHWEST WINDS WILL CONTINUE THROUGH THE EVENING ACROSS THE CENTRAL HIGHLANDS...SOUTH CENTRAL MOUNTAINS AND EASTERN LINCOLN COUNTY. GUSTS NEAR 50 MPH WILL BE POSSIBLE. WINDS WILL DECREASE THIS EVENING WITH THE LOSS OF DAYTIME HEATING. NMZ523-526-539-010100- /O.CON.KABQ.WI.Y.0036.000000T0000Z-131101T0100Z/ CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- 317 PM MDT THU OCT 31 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * LOCATION...CENTRAL HIGHLANDS...SOUTH CENTRAL MOUNTAINS AND EASTERN LINCOLN COUNTY. * WINDS...NORTHWEST 25 TO 35 MPH SUSTAINED...WITH GUSTS BETWEEN 40 AND 50 MPH. * TIMING...THE STRONGEST WINDS WILL CONTINUE THROUGH SUNSET BEFORE SLOWING DECREASING. * VISIBILITY...LOCALLY REDUCED IN BLOWING DUST. * LOCAL IMPACTS...GUSTY WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 34
823 WWUS75 KABQ 010053 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 653 PM MDT THU OCT 31 2013 NMZ523-526-539-010200- /O.EXP.KABQ.WI.Y.0036.000000T0000Z-131101T0100Z/ CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-EASTERN LINCOLN COUNTY- 653 PM MDT THU OCT 31 2013 ...WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING... WINDS ARE BEGINNING TO SUBSIDE AT MOST LOCATIONS WITHIN THE ADVISORY AREA. SOME OCCASIONAL GUSTS TO 40 TO 45 MPH MAY OCCUR THROUGH THE NEXT HOUR OR TWO...BUT OVERALL WINDS ARE EXPECTED TO CONTINUE DECREASING BELOW HAZARDOUS SPEEDS. THUS...THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. $$ 52
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Oct 31, 3:41 AM MDT, 1 hour 18 minutes earlier.
Area forecast discussion, Oct 31, 3:41 AM MDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 341 AM MDT THU OCT 31 2013 .DISCUSSION... CURRENTLY...HIGH AMPLITUDE TROUGH EXTENDING FROM SOUTHERN MANITOBA IN TH CANADIAN PRAIRIES SOUTHWARD TO THE TEXAS PANHANDLE. WITH OVERNIGHT THUNDERSTORMS FIRING ALONG THE TROUGH AXIS...THESE HAVE JUST MOVED OUT OF NORTHEAST NEW MEXICO INTO THE TEXAS PANHANDLE AS THE ASSOCIATED WINTER STORM SYSTEM WINDS DOWN OVER THE STATE. ASSOCIATED COLD FRONT IN THE WAKE OF THE TROUGH HAS PENETRATED NORTHEAST NEW MEXICO...AND LIES ROUGHLY FROM TAOS TO TUCUMCARI. MUCH COOLER TEMPERATURES OVERNIGHT WITH COLDER AIR IN PLACE. MODELS...FIRST HALLOWEEN RUNS HAVE BACKED AWAY FROM SCARY AND CHILLING DISCORD INTO SOMETHING CLOSER TO A COHERENT STORY WITH THE 00Z RUNS...WITH DIFFERENCE SPLITTING SMOOTHING OUT THE VARIANCE IN THE OUTER PERIODS. THIS MAY NOT CARRY OVER INTO FUTURE RUNS...BUT WILL ENJOY THE CONSENSUS THIS ROUND WHILE WE CAN. PLAUSIBLE CONSENSUS FOR NOW SWEEPS HIGH AMPLITUDE TROUGH EASTWARD TO THE MISSISSIPPI RIVER VALLEY BY LATE THIS AFTERNOON...AS SHORTWAVE FROM WESTERN WYOMING TO LOS ANGELES WILL SWEEP SOUTH AND EAST INTO NEW MEXICO BY LATE TONIGHT. AS SHORTWAVE MOVES THROUGH...NORTHWEST FLOW WILL PICK UP ACROSS NEW MEXICO...WITH MOST TURBULENT FLOW CLIPPING THE NORTHEAST CORNER OF THE STATE. PINCHED RIDGE WILL ATTEMPT TO BUILD OUT OF NORTHERN MEXICO ACROSS ARIZONA FRIDAY NIGHT...AND THIS FEATURE WILL MAKE A QUICK SHIFT EAST ACROSS NEW MEXICO ON SATURDAY. UPSTREAM CLOSED LOW OFF THE NORTHERN BAJA CALIFORNIA COASTLINE WILL OPEN TO A WAVE LATE SATURDAY...AND MOVE ONSHORE SATURDAY NIGHT. FLOW ACROSS NEW MEXICO WILL BACK RAPIDLY TO SOUTHWEST SUNDAY MORNING...AS PASSING WAVE PHASES WITH BROADER TROUGH CIRCULATION AND STRENGTHENS WIDESPREAD ROUND BOTTOM TROUGH OVER THE WESTERN U.S. BY SUNDAY NIGHT. AXIS WILL DIG SOUTH TO NORTHERN ARIZONA...AND ENCROACH ON WESTERN NEW MEXICO BY TUESDAY MORNING. TROUGH WILL MAKE SLOW BUT STEADY SWEEP EASTWARD ACROSS THE STATE THROUGH MIDWEEK. AS TROUGH MOVES THROUGH...FLOW ALOFT SHIFTING BACK TO THE NORTHWEST ON THURSDAY...WITH SPEEDS SLACKENING AND FLOW BACKING TO ZONAL BY THE END OF THE WORK WEEK. FOR TODAY...LAST OF THE SHOWERS CLEARING OUT OF NORTHEAST NEW MEXICO THROUGH THE MORNING...AS SHORTWAVE APPROACHES THE STATE FROM THE NORTH AND WEST. LOW LEVEL NORTHWEST WINDS WILL PUSH UP TOWARD ADVISORY THRESHOLDS FOR THE CENTRAL MOUNTAIN CHAIN SUMMITS...EASTERN SLOPES...AND EASTERN PLAINS IN AREA OF LOCALLY TIGHT SURFACE PRESSURE GRADIENT BETWEEN HIGH PRESSURE DOME IN NEVADA...AND SURFACE LOW IN THE CENTRAL PLAINS. AS SHOWERS CLEAR...TEMPERATURES WILL STILL RUN 8 TO 15 DEGREES BELOW NORMAL CENTRAL AND WEST...AND 3 TO 8 DEGREES BELOW NORMAL IN THE EAST. HALLOWEEN TRICKSTERS WILL GET ANOTHER CHILLY TREAT OVERNIGHT UNDER CLEAR SKIES. FOR FRIDAY...NORTHWEST FLOW WELL ESTABLISHED ONCE AGAIN AS SHORTWAVE MOVES THROUGH EARLY IN THE MORNING AND LIES FROM THE NORTH TEXAS PANHANDLE TO THE NEW MEXICO BOOT HEEL BY EARLY AFTERNOON. SLACKENING SURFACE PRESSURE GRADIENT WILL EASE UP ON THE WIND SPEEDS...WITH LOW LEVEL WINDS PICKING UP A STRONGER NORTHERLY COMPONENT. WITH LITTLE ADVECTIVE HELP...TEMPERATURES WILL MAKE ONLY A SLOW START AT WARMING UP...REMAINING 3 TO 8 DEGREES BELOW NORMAL ACROSS THE STATE. FOR SATURDAY...RIDGE BUILDING WEST OF NEW MEXICO WILL MAKE A QUICK PLAY OVER THE STATE FOR SATURDAY BEFORE COLLAPSING EASTWARD BY LATE SATURDAY AFTERNOON. WARM UP UNDER THE RIDGE WILL PUSH TEMPERATURES BACK UP TO EARLY NOVEMBER NORMALS...AND PERHAPS A DEGREE OR TWO ABOVE. LOW LEVEL WINDS WILL SHIFT AROUND TO THE SOUTH IN RETURN FLOW ON WEST SIDE OF HIGH PRESSURE DOME OVER SOUTH TEXAS. SOME SOUTHWEST BREEZES POSSIBLE OVER THE NORTHEAST PLAINS ON SATURDAY AFTERNOON. FOR SUNDAY...RIDGE BREAKING DOWN INTO A BROAD TROUGH DIGGING INTO THE WESTERN U.S. AND SURFACE LOW DEEPENS OVER SOUTHEAST COLORADO. SOUTHWEST FLOW ALOFT AND AT THE SURFACE WILL HELP TUG MOISTURE OUT OF CHIHUAHUA AND CHANNEL IT INTO SOUTHEAST NEW MEXICO...WITH SPOTTY SHOWER COVERAGE POSSIBLE MAINLY SOUTH OF A LINE FROM SOCORRO TO CLOVIS SUNDAY AFTERNOON. SOUTHWEST WIND SPEEDS NOTCHING UPWARD FOR A GENERALLY BREEZIER ENDING TO THE WEEKEND. TEMPERATURES REMAINING STEADY NEAR NORMAL FOR THE DAY. OUTLOOK...MONDAY THROUGH WEDNESDAY...STRONG COOLING TREND WILL WORK TEMPERATURES BACK TO DOUBLE DIGITS BELOW NORMAL BY WEDNESDAY IN AN UNSETTLED START TO THE WORK WEEK. BROAD BOTTOMED WESTERN TROUGH ON MONDAY WILL SHARPEN AND PENETRATE INTO THE FOUR CORNERS ON TUESDAY...AS COLD FRONT PLUNGES SOUTHWARD INTO THE NORTHEAST HIGHLANDS AND PLAINS. SYSTEM WILL TRANSLATE EASTWARD ON WEDNESDAY LEAVING NEW MEXICO UNDER A COOL AIR MASS AND NORTHWEST FLOW ALOFT AND AT THE SURFACE. WESTERN SHOWER COVERAGE MONDAY WILL EXPAND STEADILY ACROSS THE STATE THROUGH TUESDAY NIGHT...AND REMAIN WIDESPREAD THROUGH WEDNESDAY. SUMMIT SNOWS MONDAY DAYTIME WILL EXPAND TO LOWER SLOPES AND HIGHER ELEVATION VALLEYS NORTH AND WEST MONDAY NIGHT...WITH BROAD COVERAGE DOWN TO INTERSTATE 40 TUESDAY NIGHT...AND FURTHER SOUTH ALONG THE HIGH COUNTRY AND SLOPES. WIDESPREAD SNOW SHOWERS POSSIBLE ON WEDNESDAY AND WEDNESDAY NIGHT AS SNOW LEVELS FALL TO THE DECK. SHY && .FIRE WEATHER... ANOTHER BRISK WIND DAY TODAY ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL NM...MOST LIKELY MAXIMIZED NEAR AND UP TO 75 OR 100 MILES E OF THE SANDIA AND MANZANO MTNS. SOME MOUNTAIN WAVE ACTION ALONG AND TO THE EAST OF THE CENTRAL MOUNTAINS THIS MORN...LEADING TO SOME VERY LOCALIZED STRONG WINDS E OF THE CENTRAL AND S CENTRAL MTNS. STILL MAY BE AN HOUR OR AT MOST TWO OF LOCALIZED CRITICAL FIRE WEATHER CONDITIONS THIS AFTN BETWEEN CLINES CORNERS AND SANTA ROSA. IT REMAINS TOO SMALL AN AREA AND TOO SHORT A DURATION TO WARRANT A WARNING ISSUANCE. SOME BREEZINESS ALSO EXTENDING NW TO THE FARMINGTON BLOOMFIELD AREA AND N ACROSS THE SANGRE DE CRISTOS. DRY SLOT WILL IMPACT PORTIONS OF THE AREA...ESPECIALLY EASTERN AND SOUTHERN AREAS. WHILE MIXING HEIGHTS STILL LOOK TO BE SIGNIFICANTLY LOWER TODAY THAN WED...VENTILATION RATES HOWEVER WILL BE GOOD TO VERY GOOD NEARLY ALL AREAS AS TRANSPORT WINDS TO REMAIN PRETTY HEALTHY. DRY N TO NW FLOW DOMINATES FRI. A STRONGER INVERSION WILL DEVELOP DUE TO LIGHTER LOW LVL WIND SPEEDS. A FEW POCKETS OF POOR VENTILATION EXPECTED ACROSS FAR NW AND N CENTRAL NM...OTHERWISE AFTN VENTILATION RATES TO BE FAIR TO GOOD FOR THE MOST PART ELSEWHERE. TEMPERATURES WILL BE A FEW DEGREES BELOW NORMAL...THOUGH GENERALLY A BIT WARMER THAN TODAY...MAINLY CENTRAL AND W. HUMIDITY VALUES LOOK TO BE NEAR SEASONABLE LEVELS. WINDS ALOFT LIGHT TO MODERATE SAT...BUT WITH SOME WARMING THE EXPECTATION IS FOR GOOD TO VERY GOOD VENTILATION MOST AREAS IN THE AFTN. UPPER FLOW IS EXPECTED TO TURN MORE SOUTHWESTERLY. WHILE SOME MOISTURE WILL COME UP BEHIND THE RIDGE...IT LOOKS MEAGER ENOUGH TO KEEP MOST OF WHATEVER PCPN MAY DEVELOP TO BE HELD MAINLY SOUTH OF FCST AREA. HUMIDITY VALUES WILL COME UP A BIT THOUGH. CRITICAL FIRE WEATHER GROWTH CONDITIONS ARE NOT ANTICIPATED. VENTILATION LOOKS TO INCREASE SIGNIFICANTLY ON SUN. EARLY NEXT WEEKS WEATHER STILL LOOKS TO BE PRETTY UNCERTAIN...BUT AT LEAST ONE OR TWO EXTENDED MODELS SHOW SOME POTENTIAL OF AT LEAST SPOTTY PCPN ACROSS SOME PARTS OF THE FCST AREA. GFS MODEL IS STILL DRIER WITH THE APPROACH AND PASSAGE OF A PACIFIC MID AND UPPER TROUGH. SHOULD ALSO BRING ANOTHER INCREASE IN WINDS. THE ECMWF IS SLOWER TO PUSH THE TROUGH ACROSS THE INTERMOUNTAIN WEST THUS ACCESSING MOISTURE FOR PRECIPITATION MORE EFFICIENTLY. SO CONFIDENCE NOT VERY HIGH FOR FIRST HALF OF NEXT WEEK. 43 && .AVIATION... 06Z TAF CYCLE COLD FRONT AND ASSOCIATED WIND SHIFT THROUGH AREA TAF SITES WITH A MODERATE WNW FLOW IN THE LOW LEVELS OF THE ATMOSPHERE BEHIND IT. SHOWERS ACROSS THE NORTH NEAR KSAF AND KLVS ARE DISSIPATING. MOUNTAIN OBSCURATION NEAR KSAF AND KLVS IS LIKELY TO PERSIST THROUGH THE EARLY MORNING HOURS. GUSTY NW WINDS FORECAST TO KICK- UP BY LATE MORNING AND PEAK MID TO LATE AFTERNOON WITH DAYTIME HEATING...WITH THE STRONGEST WINDS FORECAST AT KLVS AND KSAF WHERE GUSTS TO BETWEEN 26-30KTS WILL BE COMMON. OTHERWISE...VFR CONDITIONS FORECAST TO PERSIST THROUGH THE TAF PERIOD. 11 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 52 28 57 28 / 0 0 0 0 DULCE........................... 47 19 53 21 / 10 0 0 0 CUBA............................ 47 23 53 25 / 5 0 0 0 GALLUP.......................... 53 21 58 19 / 0 0 0 0 EL MORRO........................ 49 20 54 19 / 0 0 0 0 GRANTS.......................... 54 22 57 21 / 0 0 0 0 QUEMADO......................... 52 25 57 24 / 0 0 0 0 GLENWOOD........................ 61 27 67 26 / 0 0 0 0 CHAMA........................... 46 18 50 20 / 10 0 0 0 LOS ALAMOS...................... 50 30 53 33 / 5 0 0 0 PECOS........................... 48 29 53 29 / 5 0 0 0 CERRO/QUESTA.................... 46 19 49 21 / 20 0 0 0 RED RIVER....................... 40 20 45 20 / 30 5 0 0 ANGEL FIRE...................... 45 16 49 16 / 30 0 0 0 TAOS............................ 49 20 52 21 / 10 0 0 0 MORA............................ 49 25 53 23 / 10 0 0 0 ESPANOLA........................ 54 29 57 30 / 10 0 0 0 SANTA FE........................ 51 28 54 29 / 10 0 0 0 SANTA FE AIRPORT................ 54 29 57 30 / 5 0 0 0 ALBUQUERQUE FOOTHILLS........... 55 35 59 37 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 57 37 61 36 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 58 34 61 32 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 57 34 60 34 / 0 0 0 0 LOS LUNAS....................... 60 31 63 30 / 0 0 0 0 RIO RANCHO...................... 56 34 59 34 / 0 0 0 0 SOCORRO......................... 63 35 65 35 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 52 30 56 33 / 0 0 0 0 TIJERAS......................... 54 32 58 34 / 0 0 0 0 MORIARTY/ESTANCIA............... 53 26 57 25 / 0 0 0 0 CLINES CORNERS.................. 52 29 56 30 / 0 0 0 0 GRAN QUIVIRA.................... 54 33 57 33 / 0 0 0 0 CARRIZOZO....................... 57 35 60 33 / 0 0 0 0 RUIDOSO......................... 53 37 56 32 / 0 0 0 0 CAPULIN......................... 54 28 54 28 / 20 0 0 0 RATON........................... 58 27 57 26 / 10 0 0 0 SPRINGER........................ 58 28 58 25 / 10 0 0 0 LAS VEGAS....................... 55 29 57 28 / 5 0 0 0 CLAYTON......................... 62 34 61 33 / 10 0 0 0 ROY............................. 59 34 59 31 / 5 0 0 0 CONCHAS......................... 64 36 64 35 / 0 0 0 0 SANTA ROSA...................... 64 35 63 33 / 0 0 0 0 TUCUMCARI....................... 66 36 65 34 / 0 0 0 0 CLOVIS.......................... 64 36 64 36 / 0 0 0 0 PORTALES........................ 65 36 65 34 / 0 0 0 0 FORT SUMNER..................... 66 38 65 36 / 0 0 0 0 ROSWELL......................... 72 40 70 36 / 0 0 0 0 PICACHO......................... 63 37 65 35 / 0 0 0 0 ELK............................. 59 39 62 34 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ523-526-539. && SHY
Hazardous weather outlook, Oct 30, 5:41 AM MDT, 23 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 541 AM MDT WED OCT 30 2013 NMZ501>540-311200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 541 AM MDT WED OCT 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SNOW DEVELOPING ACROSS THE SAN JUAN MOUNTAINS NEAR THE COLORADO BORDER TODAY WILL EXPAND TO THE SUMMITS AND HIGHER SLOPES OF THE CONTINENTAL DIVIDE...JEMEZ MOUNTAINS...SANGRE DE CRISTO MOUNTAINS...AND THE SUMMITS OF THE CENTRAL MOUNTAIN CHAIN. MODERATE ACCUMULATING SNOWFALL OVER SUMMITS AND HIGHER SLOPES BY LATE THIS AFTERNOON MAY IMPEDE TRAVEL ON ROADS THROUGH THE HIGH COUNTRY. IN ADDITION...GUSTY AFTERNOON WINDS WILL DEVELOP OVER THE SOUTH CENTRAL MOUNTAINS BY EARLY THIS AFTERNOON. WINDS WILL REMAIN GUSTY THROUGH EARLY EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 7:25 PM MDT | Winter Weather Advisory | ABQ | 10 hr |
Nearby
Wind Advisories in New Mexico, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.